# SDR DALA2022071504890

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 92,595 hours, 42,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 PLASTIC EMERG PATHWAY LIGHT HOUSING BROKEN AT AISLE SEAT 18D. CORRECTIVE ACTION: REMOVED AND REPLACED EMERG LIGHT HOUSING AT SEAT 18D PER A320 AMM 33-51. OPS CHECKED GOOD. (8955949)
